Integrability and exact solution for coupled BCS systems associated with the $su(4)$ Lie algebra

Citation

Guan, X, Foerster, A, Links, J et al 2002, 'Integrability and exact solution for coupled BCS systems associated with the $su(4)$ Lie algebra', Nuclear Physics B, vol. 642, pp. 501-542.

Year

2002

ANU Authors

Fields of Research

  • Algebraic Structures In Mathematical Physics
  • Algebraic Structures In Mathematical Physics
  • Algebraic Structures In Mathematical Physics

Updated:  15 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers